# SDR VNAA2016032800036

- Difficulty date: March 28, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 28,561 hours, 28,806 cycles
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Part number: 523508
- Part serial: SPP016010
- Condition: Failed
- Location: Nlg Steering
- Part time: 6,621 hours, 6,502 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A NOSE WHEEL STEERING INOPERATIVE CAUTION MESSAGE.  THEY DECLARED AN EMERGENCY, RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R THE RT STEERING ACTUATOR, AND PERFORMED CHECKS IAW THE AMM. THE ACFT WAS RELEASED FOR SERVICE.
